Alert archive / Ohio / High Wind Warnings in 2019

High Wind Warning 4, NWS Wilmington, OH

December 30, 201931 counties in Ohio; 4 counties in Kentucky

NWS Wilmington, OH issued this high wind warning at Dec 30, 2019, 4:07 AM EST for 31 counties in Ohio; 4 counties in Kentucky. It was in force for 3 hr. 50 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 30, 2019, 4:07 AM EST (09:07 UTC)
Expired
Dec 30, 2019, 7:00 AM EST
In force
3 hr
Issued by
NWS Wilmington, OH
All 35 counties

Bracken County, KY, Lewis County, KY, Mason County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 30, 4:10 AM ESTNON-TSTM WND GST 52Kymeso Vanceburg 6w, KY
Dec 30, 4:15 AM ESTNON-TSTM WND DMG2 S Springboro, OHTWO LARGE TREES DOWNED ALONG A PORTION OF STATE RTE 741 NEAR BUNNEL ROAD. TIME OF EVENT ESTIMATED.
Dec 30, 4:15 AM ESTNON-TSTM WND DMG5 Se Washington Court H, OHLARGE TREE DOWNED. TIME OF EVENT ESTIMATED.
Dec 30, 4:15 AM ESTNON-TSTM WND DMG5 Sw Blanchester, OHTREE DOWNED INTO POWERLINES IN THE 6000 BLOCK OF GARRISON SPURLING ROAD. TIME OF EVENT ESTIMATED.
Dec 30, 4:15 AM ESTNON-TSTM WND DMGJamestown, OHBARN ROOF BLOWN OFF
Dec 30, 4:15 AM ESTNON-TSTM WND DMGMaysville, KYSEVERAL TREES DOWNED ALONG ROADS NEAR THE OHIO RIVER. TIME OF EVENT ESTIMATED.
Dec 30, 4:15 AM ESTNON-TSTM WND DMGSpringfield, OHLARGE TREE FELL ON A DRIVEWAY
Dec 30, 4:15 AM ESTNON-TSTM WND DMGSpringfield, OHONE TREE FELL AND CRUSHED A CAR
Dec 30, 4:16 AM ESTNON-TSTM WND GST 45Kaxv Wapakoneta Apt, OH
Dec 30, 4:16 AM ESTNON-TSTM WND GST 54Ksgh Springfield Apt, OH
Dec 30, 4:22 AM ESTNON-TSTM WND GST 47Khoc Hillsboro Apt, OH
Dec 30, 4:25 AM ESTNON-TSTM WND GST 62Ki23 Washington Ch Apt, OH
Dec 30, 4:30 AM ESTNON-TSTM WND GST 53Kedj Bellefontaine Apt, OH
Dec 30, 4:30 AM ESTNON-TSTM WND DMG2 Ese Montezuma, OHPOWER LINES DOWN. TIME ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMG2 Se Springfield, OHLARGE TREE DOWNED ON SUNSET AVE. IN SPRINGFIELD. TIME OF EVENT ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMG3 Ssw Blue Creek, OHTREE DOWNED ALONG A PORTION OF BLUE CREEK ROAD. TIME OF EVENT ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMG3 Ssw Gratis, OHTREES AND POWERLINES DOWNED ALONG A PORTION OF STATE RTE 503 AT GRATIS ROAD. TIME OF EVENT ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMG4 Nw Belfast, OHTREE TOOK DOWN POWER LINES.
Dec 30, 4:30 AM ESTNON-TSTM WND DMG5 Sse Belfast, OHTREE DOWNED ALONG A PORTION OF LOUISVILLE ROAD. TIME OF EVENT ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMGBellefontaine, OHTREES AND POWER LINES DOWN THROUGHOUT THE ENTIRE COUNTY. TIME ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMGE West Union, OHTREE DOWNED ALONG A PORTION OF NICHOLS ST. TIME OF EVENT ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMGMechanicsburg, OHLARGE TREE DOWNED IN MECHANICSBURG. TIME OF EVENT ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMGSidney, OHREPORTS OF MULTIPLE TREES DOWN IN THE AREA.
Dec 30, 4:30 AM ESTNON-TSTM WND DMGSse Georgetown, OHPOWER LINES DOWN. TIME IS ESTIMATED.
Dec 30, 4:30 AM ESTNON-TSTM WND DMGWnw Dublin, OHPOWER LINES DOWN ACROSS ROAD
Dec 30, 4:33 AM ESTNON-TSTM WND DMGLippincott, OHMUTIPLE REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY WITH THE EXCEPTION OF THE SOUTH CENTRAL PART OF THE COUNTY.
Dec 30, 4:35 AM ESTNON-TSTM WND GST 51Ki74 Urbana Apt, OH
Dec 30, 4:35 AM ESTNON-TSTM WND GST 70Kuyf London Apt, OH
Dec 30, 4:45 AM ESTNON-TSTM WND DMGBell Center, OHTWO POWER POLES DOWN
Dec 30, 4:50 AM ESTNON-TSTM WND DMGMarysville, OHMULTIPLE REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY. TIME IS ESTIMATED.
Dec 30, 4:55 AM ESTNON-TSTM WND GST 51Krzt Chillicothe Apt, OH
Dec 30, 4:55 AM ESTNON-TSTM WND GST 59Ktzr Bolton Field, OH
Dec 30, 4:55 AM ESTNON-TSTM WND DMGClintonville, OHLARGE TREE REPORTED DOWN ON WEBER AND MIDGARD ROADS. TIME ESTIMATED.
Dec 30, 4:57 AM ESTNON-TSTM WND GST 54Kosu Osu Airport, OH
Dec 30, 4:59 AM ESTNON-TSTM WND GST 54Kmrt Marysville Apt, OH
Dec 30, 5:00 AM ESTNON-TSTM WND DMG1 Ene Sunbury, OHLARGE TREE DOWNED ONTO A PORCH AND VEHICLE. TIME OF EVENT ESTIMATED.
Dec 30, 5:00 AM ESTNON-TSTM WND DMG3 Ese Wheelersburg, OHTREE DOWN. TIME IS ESTIMATED.
Dec 30, 5:00 AM ESTNON-TSTM WND DMG5 W Downtown Columbus, OHVERY LARGE TREE DOWNED ONTO A PORCH ALONG POWHATAN AVE. TIME OF EVENT ESTIMATED.
Dec 30, 5:00 AM ESTNON-TSTM WND DMGCircleville, OHNUMEROUS REPORTS OF POWER LINES DOWN TROUGHOUT THE COUNTY. TIME IS ESTIMATED.
Dec 30, 5:06 AM ESTNON-TSTM WND GST 61Kcmh John Glenn Apt, OH
Dec 30, 5:10 AM ESTNON-TSTM WND DMGCarroll, OHLARGE TREE DOWN ACROSS ROAD
Dec 30, 5:15 AM ESTNON-TSTM WND GST 49Kdlz Delaware Apt, OH
Dec 30, 5:20 AM ESTNON-TSTM WND DMG5 Ne Powell, OHTREES DOWN LEADING TO LOSS OF POWER IN THE AREA. TIME IS ESTIMATED.
Dec 30, 5:20 AM ESTNON-TSTM WND DMGBatavia, OHTREES AND POWER LINES DOWN
Dec 30, 5:30 AM ESTNON-TSTM WND GST 66Bellefontaine, OHMEASURED AT LOGAN CO EOC.
Dec 30, 5:30 AM ESTNON-TSTM WND DMG3 Sw Piketon, OHTREE DOWN.
Dec 30, 5:30 AM ESTNON-TSTM WND DMGNewark, OHTREES AND POWER LINES DOWN THROUGHOUT THE ENTIRE COUNTY. TIME IS ESTIMATED.
Dec 30, 5:32 AM ESTNON-TSTM WND GST 51Kvta Newark-Heath Apt, OH
Dec 30, 5:35 AM ESTNON-TSTM WND GST 44Klhq Lancaster Apt, OH
Dec 30, 5:50 AM ESTNON-TSTM WND DMG3 Ssw Hocking Hills Sp, OHTREE DOWN. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

647 
WWUS71 KILN 300907
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
407 AM EST Mon Dec 30 2019

KYZ097>100-OHZ026-034-035-042>046-051>056-060>065-070>074-078>082-
088-301200-
/O.UPG.KILN.WI.Y.0012.000000T0000Z-191230T1200Z/
/O.NEW.KILN.HW.W.0004.191230T0907Z-191230T1200Z/
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, 
Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, 
Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
407 AM EST Mon Dec 30 2019

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...Southwest winds 25 to 35 mph with gusts between 55 and 65
  mph..

* WHERE...Portions of Central, South Central, Southwest and West 
  Central Ohio and Northeast and Northern Kentucky.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ077-301200-
/O.CON.KILN.WI.Y.0012.000000T0000Z-191230T1200Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hamilton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, and Cincinnati
407 AM EST Mon Dec 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...Southwest winds 20 to 30 mph with gusts between 45 mph
  and 55 mph. 

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest Ohio.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
800 
WWUS71 KILN 301033
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
533 AM EST Mon Dec 30 2019

KYZ097>100-OHZ026-034-035-042>046-051>056-060>065-070>074-078>082-
088-301200-
/O.CON.KILN.HW.W.0004.000000T0000Z-191230T1200Z/
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, 
Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, 
Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
533 AM EST Mon Dec 30 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Southwest winds 30 to 35 mph with gusts up to 60 mph.

* WHERE...Portions of Central, South Central, Southwest and West 
  Central Ohio and Northeast and Northern Kentucky.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ077-301200-
/O.CON.KILN.WI.Y.0012.000000T0000Z-191230T1200Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hamilton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, and Cincinnati
533 AM EST Mon Dec 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...Southwest winds 20 to 30 mph with gusts around 45 mph.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest Ohio.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
760 
WWUS71 KILN 301141
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
641 AM EST Mon Dec 30 2019

KYZ097>100-OHZ026-034-035-042>046-051>056-060>065-070>074-078>082-
088-301245-
/O.EXP.KILN.HW.W.0004.000000T0000Z-191230T1200Z/
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Kenton, Ada, Celina, Coldwater,
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, 
Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, Fairborn, 
Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, 
West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
641 AM EST Mon Dec 30 2019

...HIGH WIND WARNING WILL EXPIRE AT 7 AM EST THIS MORNING...

Very strong winds have decreased as low pressure continues to 
move rapidly north across lower Michigan. However, winds will 
still gust between 25 mph and 35 mph for the remainder of today. 

$$

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ077-301245-
/O.EXP.KILN.WI.Y.0012.000000T0000Z-191230T1200Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hamilton-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, and Cincinnati
641 AM EST Mon Dec 30 2019

...WIND ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

Strong winds have decreased as low pressure continues to move 
rapidly north across lower Michigan. However, winds will still 
gust between 25 mph and 35 mph for the remainder of today.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Dec 30, 3:55 AM EST, 12 minutes earlier.

Area forecast discussion, Dec 30, 3:55 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
355 AM EST Mon Dec 30 2019

.SYNOPSIS...
Windy conditions will continue today as low pressure travels to
the Great Lakes. As colder temperatures arrive in the
circulation around the low, snow showers will be possible
tonight and Tuesday. Dry weather is expected New Years Day when
high pressure is forecast to build to the south.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure is lifting through Ohio early this morning, to
become positioned over the Great Lakes later this morning
through this afternoon. Drier air is working in quickly as the
low progresses north, bringing an end to rain. Therefore, with
flood threat diminished, have dropped our flood watch. Rain
produced rising streams but no flooding at river forecast
points.

While the low is meandering over the Great Lakes, the pressure
gradient remains tight. This will keep wind gusts strong,
particularly near a cold front, and we are issuing a wind
advisory for the entire FA through 12z. Winds will remain strong
after 12z but will probably drop below advisory criteria after
the front moves northeast.

Colder temperatures will also be arriving today as winds shift
to west behind the front. Readings will drop to the 30s and 40s
this morning, with little to no rise this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
As the well stacked low continues to meander over the Great
Lakes, winds will subside only slightly in the persistently
tight gradient around the low. This will result in gusts over
20 knots through the period.

A shot of moisture and lift circulating around the low will
produce snow showers, mainly in northern locations on Tuesday
morning. A minor dusting of snow accumulation will be possible
along and north of I-70.

Expect near normal highs ranging from the low and mid 30s
northwest up to around 40 far south.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Mid level closed low will move east from Quebec to the mouth of the
St. Lawrence Seaway Tuesday night. As this occurs, any residual snow
shower activity in our far east will come to an end. Clouds will
remain but some partial clearing is expected across western areas
late. Lows will fall into the mid 20s to the lower 30s.

Quiet weather is then forecast for Wednesday into Wednesday night as
a surface ridge axis traverses the Ohio Valley. Highs in the upper
30s and lower 40s will fall into the upper 20s to the lower 30s.

For the period Thursday into Friday, mid level energy from the
southwest U.S. will lift northeast into the Great Lakes and the Ohio
Valley. This will be accompanied by a front and a wave of low
pressure. Showers will begin to spread northward on Thursday with
moist flow and will encompass the entire region Thursday night.
Showers will show a decreasing trend in coverage on Friday. It will
be mild with lows in the 40s and highs in the 40s and 50s.

For the upcoming weekend, Saturday and Sunday, lingering mid level
disturbances in a northwest flow aloft will keep a few rain and/or
snow showers in the forecast Saturday into Saturday evening. Sunday
looks to dry out briefly before perhaps the next front arrives by
early next week. It will turn cooler with highs in the upper 30s to
the lower 40s and lows mainly in the 30s.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
A low pressure system continues to impact aviation. As a
deepening lobe of the low pressure lifts from Ohio to Michigan,
and though we are in a dry slot at TAF issuance, a few more
bands of rain will affect TAF sites early in the forecast.
Models then point to diminishing rain after 12z, while ceilings
remain MVFR in residual low level moisture behind the low.

Winds will also continue to be a problem, even after wind shear
exits within a couple of hours. Gusts around 30 knots should be
observed through much of today, with gusts staying over 20 knots
right through the end of the period in a persistently tight
pressure gradient.

Improvement to VFR may occur near the end of the forecast as
drier air mixes into the cloud bearing layer, but this could be
short lived since another shot of short wave energy and
relatively shallow moisture is expected to arrive later
tonight.

OUTLOOK...MVFR ceilings possible in snow showers Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 AM EST this morning for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Wind Advisory until 7 AM EST this morning for KYZ089>100.
IN...Wind Advisory until 7 AM EST this morning for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Hickman
AVIATION...Coniglio
Hazardous weather outlook, Dec 30, 3:35 AM EST, 32 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
335 AM EST Mon Dec 30 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-310845-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
335 AM EST Mon Dec 30 2019

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 30, 3:32 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 AM EST MON DEC 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     NON-TSTM WND GST KRID RICHMOND APT       39.76N 84.84W
12/30/2019  M47 MPH          WAYNE              IN   AWOS

&&

HICKMAN
Local storm report, Dec 30, 3:38 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 AM EST MON DEC 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     NON-TSTM WND GST KLUK LUNKEN AIRPORT     39.10N 84.42W
12/30/2019  M49 MPH          HAMILTON           OH   ASOS

&&

HICKMAN
Local storm report, Dec 30, 3:45 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 AM EST MON DEC 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     NON-TSTM WND DMG HAMILTON                39.40N 84.56W
12/30/2019                   BUTLER             OH   PUBLIC

            PATIO ROOF REPORTED DAMAGED.

&&

HICKMAN
Local storm report, Dec 30, 3:55 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 AM EST MON DEC 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 AM     NON-TSTM WND DMG AURORA                  39.07N 84.90W
12/30/2019                   DEARBORN           IN   BROADCAST MEDIA

            GAS STATION AWNING COLLAPSED

&&

BC
Local storm report, Dec 30, 3:58 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 AM EST MON DEC 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     NON-TSTM WND GST KI69 CLERMONT CO APT    39.08N 84.21W
12/30/2019  M56.00 MPH       CLERMONT           OH   AWOS

&&

HICKMAN
Local storm report, Dec 30, 4:06 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 AM EST MON DEC 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     NON-TSTM WND GST KDAY DAYTON COX APT     39.90N 84.22W
12/30/2019  M64 MPH          MONTGOMERY         OH   ASOS

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 10:48 PM ESTAreal Flood AdvisoryILNAdams, Scioto9 hr
Dec 30, 3:13 AM ESTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more4 hr

Nearby

High Wind Warnings in Ohio, 2019High Wind Warnings in Kentucky, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.